Équations aux dérivées partielles
Solutions globales des équations d'Einstein–Maxwell avec jauge harmonique et jauge de Lorenz
[Global solutions for the Einstein–Maxwell equations in harmonic gauge and Lorenz gauge]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 479-482.

Adapting a method of Lindblad and Rodnianski, we prove existence of global solutions for the Einstein–Maxwell equations with small enough smooth and asymptotically flat initial data. We use harmonic gauge and Lorenz gauge.

En adaptant une méthode de Lindblad et Rodnianski, on prouve l'existence de solutions globales pour les équations d'Einstein–Maxwell avec des données initiales C asymptotiquement euclidiennes suffisamment petites. On utilise la jauge harmonique et la jauge de Lorenz.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.01.018
Loizelet, Julien 1

1 Laboratoire de mathématiques et physique théorique (UMR CNRS 6083), faculté des sciences et techniques, université François-Rabelais, parc de Grandmont, 37200 Tours, France
@article{CRMATH_2006__342_7_479_0,
     author = {Loizelet, Julien},
     title = {Solutions globales des \'equations {d'Einstein{\textendash}Maxwell} avec jauge harmonique et jauge de {Lorenz}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {479--482},
     publisher = {Elsevier},
     volume = {342},
     number = {7},
     year = {2006},
     doi = {10.1016/j.crma.2006.01.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.01.018/}
}
TY  - JOUR
AU  - Loizelet, Julien
TI  - Solutions globales des équations d'Einstein–Maxwell avec jauge harmonique et jauge de Lorenz
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 479
EP  - 482
VL  - 342
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.01.018/
DO  - 10.1016/j.crma.2006.01.018
LA  - fr
ID  - CRMATH_2006__342_7_479_0
ER  - 
%0 Journal Article
%A Loizelet, Julien
%T Solutions globales des équations d'Einstein–Maxwell avec jauge harmonique et jauge de Lorenz
%J Comptes Rendus. Mathématique
%D 2006
%P 479-482
%V 342
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.01.018/
%R 10.1016/j.crma.2006.01.018
%G fr
%F CRMATH_2006__342_7_479_0
Loizelet, Julien. Solutions globales des équations d'Einstein–Maxwell avec jauge harmonique et jauge de Lorenz. Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 479-482. doi : 10.1016/j.crma.2006.01.018. http://www.numdam.org/articles/10.1016/j.crma.2006.01.018/

[1] H.Lindblad, I.Rodnianski, Global existence for the Einstein vacuum equations in wave coordinates, pré-publication, 2004

[2] H.Lindblad, I.Rodnianski, The global stability of Minkowski space–time in harmonic gauge, pré-publication, 2004

Cited by Sources: